Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 32, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 12, 2008, 6:28 PM CST for 4 counties in Alabama. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2008, 6:28 PM CST (00:28 UTC)
- Expired
- Feb 12, 2008, 7:00 PM CST
- In force
- 32 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Elmore County, AL, Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 6:50 PM CST | TSTM WND DMG | Prattville, AL | SEVERAL TREES WERE BLOWN DOWN NEAR US HIGHWAY 31 IN PRATTVILLE. SEVERAL LOCATIONS ARE REPORTING POWER OUTAGES AND STREET LIGHTS ARE OUT IN DOWNTOWN PRATTVILLE. |
| Feb 12, 6:55 PM CST | TSTM WND DMG | Montgomery, AL | TREE FELL THROUGH RESIDENCE AT 3961 HICKORY DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 12, 12:34 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 130028
SVRBMX
ALC001-051-085-101-130100-
/O.NEW.KBMX.SV.W.0032.080213T0028Z-080213T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CST TUE FEB 12 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF PRATTVILLE...
WESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF LOWNDESBORO...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONTGOMERY...
* UNTIL 700 PM CST
* AT 628 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BOOTH TO AUTAUGA COUNTY AIRPORT TO 7 MILES SOUTH OF
LOWNDESBORO...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
PRATTVILLE TO 7 MILES SOUTHWEST OF PRATTVILLE TO HAYNEVILLE...AND
MOVING NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW PROSPECT AND PRATTVILLE BY 635 PM CST...
DEATSVILLE...CANTELOUS AND MILLBROOK BY 640 PM CST...
SPEIGNER...HUNTER...ELMORE AND CANTELOUS BY 645 PM CST...
WOODCREST BY 650 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3234 8658 3261 8666 3272 8651 3271 8642
3276 8641 3276 8634 3278 8632 3276 8631
3276 8614 3267 8611 3236 8625 3222 8641
3217 8666
TIME...MOT...LOC 0028Z 231DEG 37KT 3259 8654 3241 8649
3219 8661
$$2 follow-up statements
000
WWUS54 KBMX 130040
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CST TUE FEB 12 2008
ALC001-051-085-101-130100-
/O.CON.KBMX.SV.W.0032.000000T0000Z-080213T0100Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
640 PM CST TUE FEB 12 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST
FOR WESTERN ELMORE...EASTERN AUTAUGA...NORTHWESTERN MONTGOMERY AND
NORTHEASTERN LOWNDES COUNTIES...
AT 640 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEATSVILLE TO PRATTVILLE TO 7 MILES SOUTH OF MANACK...
OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF PRATTVILLE TO
PRATTVILLE TO HAYNEVILLE...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTER...SPEIGNER...COOSADA...WETUMPKA MUNICIPAL AIRPORT...ELMORE...
DANNELLY FIELD...WEOKA MILLS...TITUS...MAXWELL AIR FORCE BASE...
WOODCREST...JORDAN DAM...TEN CEDAR ESTATES...BOB WOODRUFF
LAKE...WALLSBORO...MONTGOMERY...BOYLSTON...DEXTER...WETUMPKA AND
MADISON.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3222 8660 3242 8656 3263 8660 3272 8651
3271 8642 3276 8641 3276 8634 3278 8632
3276 8631 3276 8614 3267 8611 3236 8625
3223 8640
TIME...MOT...LOC 0040Z 231DEG 37KT 3266 8641 3248 8637
3226 8649
$$000
WWUS54 KBMX 130055
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 PM CST TUE FEB 12 2008
ALC001-051-085-101-130105-
/O.EXP.KBMX.SV.W.0032.000000T0000Z-080213T0100Z/
LOWNDES AL-MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
655 PM CST TUE FEB 12 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ELMORE...EASTERN
AUTAUGA...NORTHWESTERN MONTGOMERY AND NORTHEASTERN LOWNDES COUNTIES
EXPIRES AT 700 PM CST...
THE THREAT OF SEVERE WEATHER HAS ENDED BUT THE STORMS MAY STILL
PRODUCE WIND GUSTS UP TO 40 MPH OR SO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR THE WARNED AREA.
LAT...LON 3222 8660 3242 8656 3263 8660 3272 8651
3271 8642 3276 8641 3276 8634 3278 8632
3276 8631 3276 8614 3267 8611 3236 8625
3223 8640
TIME...MOT...LOC 0055Z 231DEG 37KT 3275 8626 3257 8622
3235 8634
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 5:53 PM CST, 35 minutes earlier.
Area forecast discussion, Feb 12, 5:53 PM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 553 PM CST TUE FEB 12 2008 .UPDATE...00Z AVIATION DISCUSSION. && .SHORT TERM...(TONIGHT AND WEDNESDAY) LINE OF SHOWERS AND THUNDERSTORMS POISED TO MOVE WEST TO EAST ACROSS CENTRAL ALABAMA THIS EVENING AND OVERNIGHT...PRETTY MUCH ON SCHEDULE OF PREVIOUS FORECAST. BEST INSTABILITY REMAINS IN THE FAR SOUTHERN COUNTIES...WHICH IS WHERE THE MAIN SEVERE WEATHER IS. WORST WEATHER SHOULD ONLY LAST AT ANY PARTICULAR LOCATION FOR ABOUT AN HOUR OR TWO...WITH THE RAIN TAPERING OFF TO SHOWERS OR DRIZZLE AFTER THAT. BY SUNRISE...RAIN SHOULD JUST ABOUT BE LEAVING THE SOUTHEASTERN COUNTIES. STRONG COLD ADVECTION ON WEDNESDAY WILL KEEP CONDITIONS CHILLY AND BRISK. TOUGH TO GAGE THE CLEARING OF THE CLOUDS...BUT THINK MOST SPOTS SHOULD BE GETTING AT LEAST SOME SUNSHINE BY NOON OR 2 PM. WILL PROBABLY NEED SOME SORT OF WIND ADVISORY DURING THE DAY ON WEDNESDAY. /61/ .LONG TERM...(THURSDAY THROUGH MONDAY). BENIGN SEASONAL WEATHER EXPECTED INTO FRIDAY. WINDS DO SHIFT AROUND TO THE SOUTH ON THURSDAY INDICATING A SLOW RETURN OF MOISTURE. RAINS RETURN TO THE FORECAST ON FRIDAY AFTERNOON AS AN APPROACHING BOUNDARY SLIDING DOWN FROM NORTH STOCKPILES MOISTURE. PINEAPPLE EXPRESS WITH ASSOCIATED MINI-WAVES WILL BE ZOOMING ACROSS HELPING TO ENHANCE SHOWERS. CONFIDENCE DECLINES AS WE MOVE INTO THE WEEKEND. MODELS DEPICTING A STRONG SURFACE LOW SPINNING UP ALONG THE CENTRAL GULF COAST ON SATURDAY. I DONT THINK I BUY THIS AT ALL. MORE REALISTIC IS THE SUNDAY SPIN-UP. MODELS CONTINUE TO STRUGGLE ON WHERE THIS ONE WILL DEVELOP AND WHERE IT WILL TRACK. WILL CONTINUE TO PLAY THIS CONSERVATIVELY. WILL CONTINUE MENTION OF CHANCE OF THUNDERSTORMS. JONES/90 && .AVIATION...00Z DISCUSSION. TSRA TO MOVE ACROSS AND EFFECT ALL SITES THROUGH 06Z. BEHIND THE TSRA...EXPECT AN AREA OF LIGHT TO MODERATE RA TO PERSIST FOR SEVERAL HOURS. WINDS ASSOCIATED WITH LINE COULD GUST TO 50 KTS. CEILINGS SHOULD IMPROVE ABOVE RESTRICTIONS FROM WEST TO EAST BY 09Z. BACK TO WINDS...WINDS AHEAD OF COLD FRONT WILL CONTINUE TO BE 10G20KT AHEAD OF THE FRONT...AND 15G25KT BEHIND THE FRONT...WITH A WIND SHIFT TO THE NORTHWEST POST FRONTAL PASSAGE. WINDS WILL REMAIN GUSTY THROUGH THE FORECAST PERIOD. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Feb 12, 1:07 PM CST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 107 PM CST TUE FEB 12 2008 ALZ011>015-017>050-131900- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 107 PM CST TUE FEB 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THROUGH 8 PM TODAY ACROSS CENTRAL ALABAMA. THE BEST CHANCE OF SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS AND ISOLATED TORNADOES... IS ROUGHLY ALONG AND SOUTH A LINE FROM LIVINGSTON...TO SELMA...TO MONTGOMERY...TO EUFAULA. GUSTY WINDS OF 25 TO 30 MPH ARE ALSO EXPECTED ON AREA LAKES AND WATERWAYS THROUGH 3 AM WEDNESDAY MORNING. A LAKE WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME. 61
In the hours before
Local storm report, Feb 12, 5:08 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CST TUE FEB 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 7 NW NORTHPORT 33.32N 87.68W
02/12/2008 TUSCALOOSA AL BROADCAST MEDIA
A TREE WAS BLOWN DOWN ON HIGHWAY 171 NEAR LAKE LURLEEN
STATE PARK.
&&
LINHARESLocal storm report, Feb 12, 5:12 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CST TUE FEB 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 5 NE YORK 32.55N 88.24W
02/12/2008 SUMTER AL FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN BETWEEN YORK AND LIVINGSTON.
WINDS ESTIMATED UP TO 60 MPH. TREES DOWN ON CR
21...SUMTER ACADEMY ROAD...HIGHWAY 17...AND NEAR HIGHWAY
28 AND US 80.
&&
LINHARESSpecial weather statement, Feb 12, 5:40 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 540 PM CST TUE FEB 12 2008 ALZ017-024>026-130030- BLOUNT-JEFFERSON-SHELBY-ST. CLAIR- 540 PM CST TUE FEB 12 2008 ...SIGNIFICANT WEATHER ALERT FOR BLOUNT...JEFFERSON...SHELBY AND ST. CLAIR COUNTIES UNTIL 630 PM CST... AT 540 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KIMBERLY TO VESTAVIA HILLS...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GARDENDALE TO VESTAVIA HILLS...MOVING NORTHEAST AT 40 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LOCUST FORK WARRIOR. SMOKE RISE. MT OLIVE. VILLAGE SPRINGS. NECTAR. CLEVELAND. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 10/ARM
Special weather statement, Feb 12, 5:51 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 551 PM CST TUE FEB 12 2008 ALZ035-040>042-130030- AUTAUGA-CHILTON-DALLAS-LOWNDES- 551 PM CST TUE FEB 12 2008 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...CHILTON...DALLAS AND LOWNDES COUNTIES UNTIL 630 PM CST... AT 551 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DAWSON MILL TO FOSTORIA...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF SELMA TO 17 MILES SOUTHWEST OF HAYNEVILLE...MOVING NORTHEAST AT 30 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROBERT F. HENRY LOCK AND DAM. MULBERRY. BILLINGSLEY. POOLES CROSSROADS. LOWNDESBORO. ENTERPRISE. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 10/ARM
Special weather statement, Feb 12, 6:17 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 617 PM CST TUE FEB 12 2008 ALZ036-043>046-049-130115- BULLOCK-COOSA-ELMORE-MACON-MONTGOMERY-PIKE- 617 PM CST TUE FEB 12 2008 ...SIGNIFICANT WEATHER ALERT FOR BULLOCK...COOSA...ELMORE...MACON... MONTGOMERY AND PIKE COUNTIES UNTIL 715 PM CST... AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLANTON TO BEECHWOOD...OR ALONG A LINE EXTENDING FROM CLANTON TO 6 MILES SOUTHWEST OF HAYNEVILLE...MOVING EAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LYLE. TEN CEDAR ESTATES. PENTONVILLE. HISSOP. NIXBURG. FISHPOND. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 10/ARM
Special weather statement, Feb 12, 6:25 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 625 PM CST TUE FEB 12 2008 ALZ018-019-026>028-130115- CALHOUN-CLAY-ETOWAH-ST. CLAIR-TALLADEGA- 625 PM CST TUE FEB 12 2008 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...CLAY...ETOWAH...ST. CLAIR AND TALLADEGA COUNTIES UNTIL 715 PM CST... AT 625 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HORSE PENS FORTY TO VARNONS...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF ONEONTA TO CHILDERSBURG...MOVING EAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CHILDERSBURG. SYLACAUGA MUNICIPAL AIRPORT. RAMSEY. GADSDEN MUNICIPAL AIRPORT. RAINBOW CITY. BIG WILLS CREEK. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 10/ARM
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 5:27 AM CST | Fire Weather Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 26 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.